Jump to content

Update and some w/d information


Recommended Posts

So, I started my taper one month ago. I stabilized at 5mg/day (Valium) and went down 2/10'th of a gram per week. Everything was fine till the last couple of days. I am down to 4.2 mg/day and the w/d symptoms are starting to kick in. Mostly centered around my GI system. I am experiencing bad Irritable Bowel Syndrome as well as an inability to focus.

 

This gets in the way of work. I can't have that.

 

So, my question is:

 

1) Should I back up to 4.4 or 4.6 mg/day?

 

2) Should I stay at 4.2 MG/day?

 

3) If I freeze at this point, how long will I experience these symptoms?

 

4) if I back up, how long should I back up for?

 

I would appreciate any help at all.

 

Much Thanks,

 

Riz

Link to comment
Share on other sites

So, I started my taper one month ago. I stabilized at 5mg/day (Valium) and went down 2/10'th of a gram per week.

 

Hi Riz,

You meant to say 2/10ths of a milligram, not gram, right? :)

 

Anyway, you don't say when your last cut was. your sx should stabilize in a few days, and it would be better to stick out this cut rather than go back up. Weekly cuts might be too fast for you. Stretch it out to 10 to 14 days and see how that feels. It should give you more time to stabilize, preventing your cuts from piling up.

Link to comment
Share on other sites

Sorry for the typo...

 

Anyway, yes it was 2/10's of a MG.

 

My last cut was Tuesday the 15th. I went from 4.4 mg to 4.2 mg. Before that, I cut to 4.4 mg on tuesday the 8th.

 

So, I should stick it out and go to a two week taper schedule?

Link to comment
Share on other sites

Hi Riz,

 

You can go 10 to 14 days, pay attention to your body and see how it goes for you.  Up dosing is not a good idea, symptoms may get a little tougher but if you ride them out they will eventually smooth out for you.

Link to comment
Share on other sites

I am going to rant for a moment:

 

The stabilization went fine. Then the cuts were easy till I hit 4.2 mg/day. I really beleive that, because of valium's long half life, I set myself up for some bad w/d symptoms when I cut to 4.4 mg/day. By 10 days later, 48 hours AFTER the cut to 4.2mg/day is when the w/d set in.

 

It seemed that this was going to be easy. That the cuts were small, the plan good and I was adjusting fine.

 

So much for the best laid plans of mice and men!!!!!

 

ARGH!!!!!! @&%$*&@#$^&**@$& (general cursing).

 

OK, I got that off my chest.

 

So, back to the drawing board.

 

BTW: Thanks Eljay.

 

Regards,

 

Riz

Link to comment
Share on other sites

When this happens to me I ride it out until I start feeling better. Then I resume my taper knowing that it'll be a while before another set of withdrawals will kick in. Are you using liquid or pills that you can cut by 1/5?  I find that 1/10 (0.1) mg Diazepam cuts have resulted in minimal w/d s/x for me, though since I am not working I don't have to be as sharp, so I really don't know how it would be if I was working. I am amazed anyone can do it and work too. Anyway, maybe you could go to 1/10 cuts every 3-4 days to achieve the same overall taper speed? Something for you to consider.

 

T

Link to comment
Share on other sites

×
×
  • Create New...